# SDR ASOA2014013109824

- Difficulty date: December 24, 2013
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,587 hours, 17,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT CORRODED BS 280 - 319.7.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01. 100 PERCENT MATERIAL LOSS AT 3 LOCATIONS IS BEYOND LIMITS OF SRM 53-00-00-101-001-A01.  REMOVED FLOOR SUPPORT IAW SRM 51-40-11-001-001-A01 AND DWG SH670-32170.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01 AND DWG.
